Clinical Manifestations The Emergency Department (ED) nurse is completing the admission assessment. Nancy is alert but struggles to answer questions. When she attempts to talk, she slurs her speech and appears very frightened. 1. Which additional clinical manifestation(s) should the nurse expect to find if Nancy's symptoms have been caused by a brain attack (stroke)?
The patient’s head is thrust back, and the patient is unable to speak. What will the nurse do? a.|Administer the haloperidol as ordered.| b.|Discuss increasing the haloperidol dose with the provider.| c.|Request an order to give diphenhydramine.| d.|Request an order to give levodopa.| ____ 2. A patient who is taking an antipsychotic drug for schizophrenia comes to the clinic for evaluation. The nurse observes that the patient has a shuffling gait and tremors and is drooling.
Here, Lisa shows signs of confusion and emotional distress. Also, at the end of the movie, Lisa is so upset that Susana will be getting out of the hospital that she tries to hurt her both emotionally and physically. (pg. 497-99) I don’t know if there is a treatment plan that would work for Lisa’s diagnoses, but I think the best treatment plan would be drug therapy. The Antipsychotic drugs would probably help her the best because they alter the symptoms of schizophrenia such as delusions, hallucinations, social withdrawal and occasional agitation.
By 1350 she was complaining of back pain of 9/10 and she was given Morphine 2mg IVP and denied any pain 10 minutes later. Come 1530 the patient’s vitals were stable on room air, she ambulated to the bathroom independently and at 1535 a loud thud was heard in the bathroom. The patient was found lying on the floor with a laceration above her left eyebrow, not responsive to verbal commands and breathing at a rate of 4 per minute. We will discuss the immediate concerns and treatment for the patient and then we will go back and see what could have been done differently with the patient to prevent the situation that occurred. The nurse immediately assessed the ABC’s and activated the MET team.
A couple of years before the events described in the movie, she took an overdose had her stomach pumped. Strange, as it may seem but we know nothing about her family, relatives or friends. She voluntarily checks herself into the psychiatric hospital and at first seems to be the sanest patient in the institution. However soon after this she demands to be discharged. Susanna is diagnosed with borderline personality disorder that is characterized by emotional disturbance.
Imagine you’re in a hospital patient’s room, waiting for your loved one to wake up from surgery but all of a sudden you hear the heart monitor go off, his stats are dropping and cold blue alerts for all help around. One woman comes in, and says they have to put a tube in his throat to help him breathe, his stats continue to drop. She cuts a small incision on his throat, inserts a tube and right along with that the heart monitor faded back to its normal rhythm. As you think back on those terrifying moments you think, who was that person that just saved my loved one’s life? You look around and see the woman responsible for this happening and see a badge that says “RN”, a nurse just performed that lifesaving procedure.
White cap: Information Marianne is a 79-year-old woman with hemorrhagic stroke. She has been placed on a respirator, unresponsive, pupils dilated and non-responsive to light. Physician recommends surgery to remove blood clot but does not offer much reassurance that she would recover function. She has no advance directives. Husband wants to try everything, but children believe she would not want the surgery and a poor quality of life, which they agree is the likely outcome.
Assignment 301 Principles of communication in adult social care settings Task A Short answer questions You are a social care worker and a service user, Hannah, tells you that she is unhappy taking her new medication. She thinks she does not need it and so she is throwing it away. You know from her care plan Hannah does need to take her medication requarly and gets confused. Hannah begs you to keep this confidential and not tell anyone especially her daughter, who she sees requarly, as her daughter will be very angry. Bi) How would you explain the term ‘confidentiality’ to Hannah?
One nursing-sensitive indicator is the development of pressure ulcers. Nursing-sensitive indicators represent nursing’s contribution to patient care. The primary nurse caring for Mr. J did not appear to have a great understanding of this nursing-sensitive indicator as demonstrated by the patient laying in restraints for extended periods of time without justification as to why. Patients at an increased risk of pressure ulcers either from age, mobility and/or nutritional status should have measures in place for monitoring and preventing breakdown. When the CNA ambulated the patient to the bathroom the family noticed a reddened area to the patients back and due to the lack of education of the CNA, this was not taken seriously.
A famous therapist (Dr. Clara Fried) agrees to work with Deborah to help her sort out her problems. Deborah spends 3 years of her life in a mental hospital hoping to battle and overcome her mental illness of schizophrenia. Deborah Blau who is very bright and artistically talented has created a make believe world which she calls the Kingdom of Yr, as a form of defense from a confusing and frightening reality. At the age of five Deborah undergoes a surgery to remove a tumor in her urethra, which was causing her to be incontinent. This experience was very traumatic for her as she suffered a great deal of physical pain and shame.